# SDR V0XD20161108190

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND, SEAL STRIKER UPPER AFT CORNER IS BENT AND GOUGED.  CORRECTIVE ACTION: REPAIRED PASSENGER DOOR SURROUND SEAL STRIKER UPPER AFT CORNER, BY CUTTING OUT DAMAGE, FABRICATING AND INSTALLING REPAIR PARTS IAW REO 670-53-22-001 REV H.
